# SDR 97ZZZM947

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 35165050258
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 4,650 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE A 2 INCH CRACK WAS FOUND ON THE LEFT O/D FLAP, 30 INCHES FROM OUTBOARD EDGE AND 16 INCHES FORWARD OF T/E.  REPAIRED WITH DOUBLER IAW AMWA T.O. AND SRM.  (M)
